# SDR AU970845

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: B47664192
- Condition: Burst
- Location: Rt Mlg Uolock
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR UPLOCK ACTUATOR RETRACTION HOSE BURST NEAR UPPER END - LOSS OF SYSTEM `A' HYDRAULIC FLUID
